Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 39, NWS Charleston, SC

October 1, 2024Bulloch County, Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this river flood warning at Oct 1, 2024, 11:40 AM EDT for Bulloch County, Jenkins County, Screven County, Georgia. It took effect at Oct 1, 2024, 8:00 PM EDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Oct 1, 2024, 11:40 AM EDT (15:40 UTC)
In effect from
Oct 1, 2024, 8:00 PM EDT
Expired
Oct 3, 2024, 9:49 PM EDT
In force
50 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Bulloch County, GA, Jenkins County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 72 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River near Rocky Ford (RFDG1). The gauge peaked at 13.40 ft at Oct 2, 2024, 1:00 PM EDT.

actionminormoderate5101510/0110/0210/0310/0410/05
Action stage
12 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02202040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

809 
WGUS42 KCHS 011540
FLWCHS

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
1140 AM EDT Tue Oct 1 2024

GAC031-165-251-021545-
/O.NEW.KCHS.FL.W.0039.241002T0000Z-241003T1800Z/
/RFDG1.1.ER.241002T0000Z.241002T0600Z.241003T0600Z.NO/
1140 AM EDT Tue Oct 1 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Ogeechee River near Rocky Ford.

* WHEN...From this evening to early Thursday afternoon.

* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on 
  Rocky Ford Road is unusable. Agricultural lands along the river 
  flood.

* ADDITIONAL DETAILS...
  - At 1100 AM EDT Tuesday, the stage was 12.1 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 13.3 feet early Wednesday morning.
    It will then fall below flood stage early Thursday morning.
  - Flood stage is 13.0 feet.


&&

LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
      3246 8160 3263 8187


$$
5 follow-up statements
669 
WGUS82 KCHS 020150
FLSCHS

Flood Statement
National Weather Service Charleston SC
950 PM EDT Tue Oct 1 2024

GAC251-SCC005-030200-
/O.EXT.KCHS.FL.W.0038.000000T0000Z-241005T0300Z/
/BFYG1.1.ER.241001T1915Z.241002T1800Z.241004T1500Z.NO/
950 PM EDT Tue Oct 1 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Savannah River at Burtons Ferry.

* WHEN...Until late Friday evening.

* IMPACTS...At 15.0 feet, flooding of some adjacent agricultural 
  lands occurs. Most boat ramps along the river are unusable.

* ADDITIONAL DETAILS...
  - At 845 PM EDT Tuesday, the stage was 15.4 feet.
  - Forecast...The river is expected to rise to a crest of 16.0
    feet early Wednesday afternoon. It will then fall below flood
    stage late Friday morning.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151


$$

GAC033-107-165-030200-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-241006T0600Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241005T1800Z.NO/
950 PM EDT Tue Oct 1 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until early Sunday morning.

* IMPACTS...At 6.0 feet, the access road into the River Bluff 
  community in Midville floods. The lower portion of Johnson Road 
  near Herndon is also flooded.

* ADDITIONAL DETAILS...
  - At 915 PM EDT Tuesday, the stage was 7.4 feet.
  - Forecast...The river is expected to fall below flood stage
    early Saturday afternoon and continue falling to 5.5 feet
    Sunday evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$

GAC031-165-251-030200-
/O.CON.KCHS.FL.W.0039.000000T0000Z-241003T1800Z/
/RFDG1.1.ER.241002T0118Z.241002T0600Z.241003T0600Z.NR/
950 PM EDT Tue Oct 1 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY THURSDAY AFTERNOON...

* WHAT...Minor flooding is forecast. This approaches the flood of 
  record.

* WHERE...Ogeechee River near Rocky Ford.

* WHEN...Until early Thursday afternoon.

* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on 
  Rocky Ford Road is unusable. Agricultural lands along the river 
  flood.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Tuesday, the stage was 13.0 feet.
  - Forecast...The river is expected to rise to a crest of 13.3
    feet early Wednesday morning. It will then fall below flood
    stage early Thursday morning.
  - Flood stage is 13.0 feet.


&&

LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
      3246 8160 3263 8187


$$

GAC267-279-030200-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1200Z.000000T0000Z.NO/
950 PM EDT Tue Oct 1 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until further notice.

* IMPACTS...At 19.0 feet, the access road into the Joy Bluff 
  community is covered with 1.5 feet of water.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Tuesday, the stage was 19.7 feet.
  - Forecast...The river is expected to rise to a crest of 20.2
    feet Wednesday morning.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217


$$

SCC015-043-089-030200-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T0600Z.000000T0000Z.NO/
950 PM EDT Tue Oct 1 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and major flooding is forecast.

* WHERE...Santee River near Jamestown.

* WHEN...Until further notice.

* IMPACTS...At 24.0 feet, water will start to enter the lower level 
  of the home at the end of Lawton Farm Lane.

* ADDITIONAL DETAILS...
  - At 930 PM EDT Tuesday, the stage was 16.8 feet.
  - Forecast...The river is expected to rise to a crest of 24.3
    feet early Saturday morning.
  - Flood stage is 10.0 feet.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$
418 
WGUS82 KCHS 021547
FLSCHS

Flood Statement
National Weather Service Charleston SC
1147 AM EDT Wed Oct 2 2024

GAC031-165-251-031600-
/O.EXT.KCHS.FL.W.0039.000000T0000Z-241004T0300Z/
/RFDG1.1.ER.241002T0118Z.241002T1415Z.241003T1500Z.NO/
1147 AM EDT Wed Oct 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River near Rocky Ford.

* WHEN...Until late Thursday evening.

* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on 
  Rocky Ford Road is unusable. Agricultural lands along the river 
  flood.

* ADDITIONAL DETAILS...
  - At 1100 AM EDT Wednesday, the stage was 13.4 feet.
  - Forecast...The river will fall below flood stage late
    Thursday morning.
  - Flood stage is 13.0 feet.


&&

LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
      3246 8160 3263 8187


$$

GAC251-SCC005-031600-
/O.EXT.KCHS.FL.W.0038.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.241001T1915Z.241004T0000Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Savannah River at Burtons Ferry.

* WHEN...Until further notice.

* IMPACTS...At 18.2 feet, the picnic area at Stoney Bluff Landing 
  becomes flooded. Access to the house at the end of Stoney Bluff 
  Landing Road is limited.

* ADDITIONAL DETAILS...
  - At 1045 AM EDT Wednesday, the stage was 16.3 feet.
  - Forecast...The river is expected to rise to a crest of 17.4
    feet Thursday evening.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151


$$

GAC033-107-165-031600-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-241006T1200Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241006T0000Z.NO/
1147 AM EDT Wed Oct 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until Sunday morning.

* IMPACTS...At 6.0 feet, the access road into the River Bluff 
  community in Midville floods. The lower portion of Johnson Road 
  near Herndon is also flooded.

* ADDITIONAL DETAILS...
  - At 1100 AM EDT Wednesday, the stage was 7.5 feet.
  - Forecast...The river is expected to rise to a crest of 7.6
    feet this afternoon. It will then fall below flood stage
    Saturday evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$

GAC103-251-SCC049-053-031600-
/O.EXT.KCHS.FL.W.0040.241003T1000Z-000000T0000Z/
/CLYG1.1.ER.241003T1000Z.241007T0600Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Savannah River near Clyo.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 14.5 feet, the bottom floor of several riverfront 
  homes along Tom Goethe Road begin to flood.

* ADDITIONAL DETAILS...
  - At 1115 AM EDT Wednesday, the stage was 10.2 feet.
  - Forecast...The river is expected to rise above flood stage
    Thursday morning and continue rising to 14.9 feet early
    Monday morning. Additional rises are possible thereafter.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144


$$

GAC267-279-031600-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1300Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until further notice.

* IMPACTS...At 19.0 feet, the access road into the Joy Bluff 
  community is covered with 1.5 feet of water.

* ADDITIONAL DETAILS...
  - At 1100 AM EDT Wednesday, the stage was 20.2 feet.
  - Forecast...The river is expected to fall to 12.0 feet Monday
    morning.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217


$$

SCC015-043-089-031600-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T1800Z.000000T0000Z.NO/
1147 AM EDT Wed Oct 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Santee River near Jamestown.

* WHEN...Until further notice.

* IMPACTS...At 24.0 feet, water will start to enter the lower level 
  of the home at the end of Lawton Farm Lane.

* ADDITIONAL DETAILS...
  - At 1030 AM EDT Wednesday, the stage was 18.9 feet.
  - Forecast...The river is expected to rise to a crest of 24.3
    feet early Saturday afternoon.
  - Flood stage is 10.0 feet.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$
540 
WGUS82 KCHS 030127
FLSCHS

Flood Statement
National Weather Service Charleston SC
927 PM EDT Wed Oct 2 2024

GAC031-165-251-040000-
/O.EXT.KCHS.FL.W.0039.000000T0000Z-241004T0000Z/
/RFDG1.1.ER.241002T0118Z.241002T1645Z.241003T1200Z.NR/
927 PM EDT Wed Oct 2 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast. 

* WHERE...Ogeechee River near Rocky Ford.

* WHEN...Until Thursday evening.

* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on 
  Rocky Ford Road is unusable. Agricultural lands along the river 
  flood.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Wednesday, the stage was 13.4 feet.
  - Forecast...The river is expected to fall below flood stage
    Thursday morning and continue falling to 10.9 feet Monday
    evening.
  - Flood stage is 13.0 feet.


&&

LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
      3246 8160 3263 8187


$$

GAC103-251-SCC049-053-040130-
/O.EXT.KCHS.FL.W.0040.241003T1400Z-000000T0000Z/
/CLYG1.1.ER.241003T1400Z.241007T0600Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Savannah River near Clyo.

* WHEN...From Thursday morning until further notice.

* IMPACTS...At 14.5 feet, the bottom floor of several riverfront 
  homes along Tom Goethe Road begin to flood.

* ADDITIONAL DETAILS...
  - At 915 PM EDT Wednesday, the stage was 10.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late Thursday morning and continue rising to 14.8 feet early
    Monday morning. Additional rises are possible thereafter.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144


$$

GAC251-SCC005-040130-
/O.CON.KCHS.FL.W.0038.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.241001T1915Z.241004T0000Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Savannah River at Burtons Ferry.

* WHEN...Until further notice.

* IMPACTS...At 18.2 feet, the picnic area at Stoney Bluff Landing 
  becomes flooded. Access to the house at the end of Stoney Bluff 
  Landing Road is limited.

* ADDITIONAL DETAILS...
  - At 845 PM EDT Wednesday, the stage was 16.7 feet.
  - Forecast...The river is expected to rise to a crest of 17.3
    feet Thursday evening.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151


$$

GAC267-279-040130-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1300Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until further notice.

* IMPACTS...At 19.0 feet, the access road into the Joy Bluff 
  community is covered with 1.5 feet of water.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Wednesday, the stage was 19.8 feet.
  - Forecast...The river is expected to fall to 12.2 feet Monday
    evening.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217


$$

SCC015-043-089-040130-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T1800Z.000000T0000Z.NO/
927 PM EDT Wed Oct 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring and major flooding is 
  forecast.

* WHERE...Santee River near Jamestown.

* WHEN...Until further notice.

* IMPACTS...At 24.0 feet, water will start to enter the lower level 
  of the home at the end of Lawton Farm Lane.

* ADDITIONAL DETAILS...
  - At 830 PM EDT Wednesday, the stage was 20.3 feet.
  - Forecast...The river is expected to rise to a crest of 24.3
    feet early Saturday afternoon.
  - Flood stage is 10.0 feet.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$

GAC033-107-165-040130-
/O.CON.KCHS.FL.W.0035.000000T0000Z-241006T1200Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241006T0000Z.NO/
927 PM EDT Wed Oct 2 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until Sunday morning.

* IMPACTS...At 6.0 feet, the access road into the River Bluff 
  community in Midville floods. The lower portion of Johnson Road 
  near Herndon is also flooded.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Wednesday, the stage was 7.7 feet.
  - Forecast...The river is expected to rise to a crest of 7.8
    feet early Thursday morning. It will then fall below flood
    stage Saturday evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$
663 
WGUS82 KCHS 031426 RRB
FLSCHS

Flood Statement
National Weather Service Charleston SC
1026 AM EDT Thu Oct 3 2024

GAC031-165-251-040600-
/O.EXT.KCHS.FL.W.0039.000000T0000Z-241004T0600Z/
/RFDG1.1.ER.241002T0118Z.241002T1645Z.241003T1800Z.NR/
1026 AM EDT Thu Oct 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast. 
  This approaches the flood of record.

* WHERE...Ogeechee River near Rocky Ford.

* WHEN...Until early Friday morning.

* IMPACTS...At 13.0 feet, the Rocky Ford boat ramp at the bridge on 
  Rocky Ford Road is unusable. Agricultural lands along the river 
  flood.

* ADDITIONAL DETAILS...
  - At 1000 AM EDT Thursday, the stage was 13.1 feet.
  - Forecast...The river is expected to fall below flood stage
    this afternoon and continue falling to 10.9 feet Tuesday
    morning.
  - Flood stage is 13.0 feet.


&&

LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
      3246 8160 3263 8187


$$
752 
WGUS82 KCHS 040149
FLSCHS

Flood Statement
National Weather Service Charleston SC
949 PM EDT Thu Oct 3 2024

GAC031-165-251-040300-
/O.CAN.KCHS.FL.W.0039.000000T0000Z-241004T0149Z/
/RFDG1.1.ER.241002T0118Z.241002T1645Z.241003T1545Z.NR/
949 PM EDT Thu Oct 3 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ogeechee River near Rocky Ford.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Thursday, the stage was 12.7 feet.
  - Forecast...The river is expected to fall to 10.7 feet Tuesday
    evening.


&&

LAT...LON 3275 8198 3281 8193 3268 8180 3252 8152
      3246 8160 3263 8187


$$

GAC251-SCC005-050200-
/O.EXT.KCHS.FL.W.0038.000000T0000Z-241007T2248Z/
/BFYG1.1.ER.241001T1915Z.241004T0600Z.241007T1048Z.NO/
949 PM EDT Thu Oct 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Savannah River at Burtons Ferry.

* WHEN...Until Monday evening.

* IMPACTS...At 18.2 feet, the picnic area at Stoney Bluff Landing 
  becomes flooded. Access to the house at the end of Stoney Bluff 
  Landing Road is limited.

* ADDITIONAL DETAILS...
  - At 845 PM EDT Thursday, the stage was 17.0 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet early Friday morning. It will then fall below flood
    stage Monday morning.
  - Flood stage is 15.0 feet.


&&

LAT...LON 3303 8156 3307 8150 3292 8143 3276 8137
      3273 8145 3289 8151


$$

GAC033-107-165-050200-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-241006T1800Z/
/MDVG1.1.ER.240927T1410Z.240929T1530Z.241006T0600Z.NO/
949 PM EDT Thu Oct 3 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ogeechee River at Midville.

* WHEN...Until early Sunday afternoon.

* IMPACTS...At 6.0 feet, the access road into the River Bluff 
  community in Midville floods. The lower portion of Johnson Road 
  near Herndon is also flooded.

* ADDITIONAL DETAILS...
  - At 930 PM EDT Thursday, the stage was 7.4 feet.
  - Forecast...The river is expected to fall below flood stage
    early Sunday morning and continue falling to 5.1 feet Tuesday
    evening.
  - Flood stage is 6.0 feet.


&&

LAT...LON 3279 8231 3286 8227 3284 8211 3281 8193
      3275 8198 3276 8212


$$

GAC103-251-SCC049-053-050200-
/O.CON.KCHS.FL.W.0040.000000T0000Z-000000T0000Z/
/CLYG1.1.ER.241004T0208Z.241007T1800Z.000000T0000Z.NO/
949 PM EDT Thu Oct 3 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Savannah River near Clyo.

* WHEN...Until further notice.

* IMPACTS...At 14.5 feet, the bottom floor of several riverfront 
  homes along Tom Goethe Road begin to flood.

* ADDITIONAL DETAILS...
  - At 915 PM EDT Thursday, the stage was 10.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening and continue rising to a crest of 14.5 feet
    early Monday afternoon.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
      3246 8125 3261 8144


$$

GAC267-279-050200-
/O.CON.KCHS.FL.W.0037.000000T0000Z-000000T0000Z/
/REDG1.3.ER.240929T2250Z.241002T1300Z.000000T0000Z.NO/
949 PM EDT Thu Oct 3 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Ohoopee River near Reidsville.

* WHEN...Until further notice.

* IMPACTS...At 17.5 feet, water enters the ground level of homes in 
  the Joy Bluff community. The access road becomes covered with 
  water.

* ADDITIONAL DETAILS...
  - At 900 PM EDT Thursday, the stage was 18.1 feet.
  - Forecast...The river is expected to fall to 11.2 feet Tuesday
    evening.
  - Flood stage is 11.0 feet.


&&

LAT...LON 3216 8225 3217 8217 3205 8212 3190 8207
      3192 8217


$$

SCC015-043-089-050200-
/O.CON.KCHS.FL.W.0036.000000T0000Z-000000T0000Z/
/JAMS1.3.ER.240930T0310Z.241005T1200Z.000000T0000Z.NO/
949 PM EDT Thu Oct 3 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Major flooding is occurring and major flooding is forecast.

* WHERE...Santee River near Jamestown.

* WHEN...Until further notice.

* IMPACTS...At 24.0 feet, water will start to enter the lower level 
  of the home at the end of Lawton Farm Lane.

* ADDITIONAL DETAILS...
  - At 930 PM EDT Thursday, the stage was 22.9 feet.
  - Forecast...The river is expected to rise to a crest of 24.7
    feet Saturday morning.
  - Flood stage is 10.0 feet.


&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
      3320 7951 3329 7976


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Oct 1, 10:15 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Oct 1, 10:15 AM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1015 AM EDT Tue Oct 1 2024

.SYNOPSIS...
Low pressure will shift off the Outer Banks of NC today. A dry
cold front is forecasted to move through our region later
Wednesday, followed by High pressure through the rest of the
week and possibly into the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Today: Aloft, ridging centered near the Bahamas will give way
as a positively tilted trough across the southeast deamplifies
and shifts eastward across Georgia and the Carolinas. At the
surface, the forecast area will sit in the area between a strong
high across the central CONUS and a weak area of low pressure
emerging off the North Carolina coast. This setup will favor
west to northwest low-level flow and dry conditions through the
day. Perhaps most noticeable will be increased cloud cover
associated with a strengthening upper level jet on the east side
of the trough axis aloft. We should see mostly cloud conditions
mainly due to mid and high level clouds for much of the day,
with the back edge of the cloud cover beginning to push through
the forecast area into the early evening hours. The increased
cloud cover should keep temperatures down just a bit, but we
still expect above normal values with highs in the mid to upper
80s. Ongoing forecast was in good shape, so only minor tweaks
were made with the late morning update.

Tonight: High pressure will begin to build in which will turn
the low-level flow pattern more northerly with time. Skies will
clear out during the evening and should remain mostly clear
through the rest of the night. The forecast advertises lows in
the mid to upper 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Wednesday: A positively tilted mid-level trough will be located
off the Southeast U.S. in the morning. It'll slowly move
further offshore during the day and into the night. As it does
this, weak ridging will gradually build over the Southeast U.S.
A dry cold front will be located to our west and northwest in
the morning, roughly along the spine of the Appalachians. It'll
quickly move through our area during the late afternoon or
evening, then shift offshore after midnight. Following the
front, High pressure will pass to our distant north overnight.
Despite there being lift associated with the front, the lack of
moisture will keep POPs at no more than 10% during the afternoon
and with the frontal passage. Expect some cumulus in the
afternoon and evening, followed by clearing skies after
midnight. Some compression ahead of the front will yield
temperatures a few degrees above normal. Highs will be in the
mid to upper 80s. Lows behind the front will range from the mid
60s far inland to the lower 70s at the beaches.

Thursday: The mid-levels will consist of weak ridging over the
Southeast U.S., stretching north into the Mid-Atlantic States.
At the surface, a cold front will be located off our coast and
further to the south in the morning. Meanwhile, High pressure
will be centered over the Mid-Atlantic States. The cold front is
forecasted to move further away from us as time progresses. The
High is forecasted to shift off the Mid-Atlantic Coast later in
the day, moving over or near New England overnight. Subsidence
associated with the periphery of the High will keep our area
rain-free. However, when the High shifts offshore it'll cause
moisture and clouds to gradually increase from south to north
during the afternoon, persisting into the night. High
temperatures will be a few degrees above normal, in the low to
mid 80s. Lows will remain in the mid 60s far inland to the lower
70s at the beaches.

Friday: Weak mid-level ridging initially over the Southeast
U.S. should get pushed south by a weak trough that'll pass well
to our north later in the day. High pressure will continue to
shift off the New England Coast while surface troughing is over
FL. Moisture will gradually be ushered from south to north,
initially causing an increase in clouds. But some of our GA
counties (especially along the coast) could have isolated
showers or maybe even a few rumbles of thunder in the afternoon.
We kept POPs mainly slight chance, but this portion of the
forecast may need to be adjusted. High temperatures will remain
a few degrees above normal, in the low to mid 80s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
The forecast for the weekend and early next week continues to
hinge on the potential placement, timing, and strength of a
disturbance over the western Caribbean Sea. NHC has highlighted
this region in the Tropical Weather Outlook, so refer to this
product for the latest information. Likewise, NHC and WPC
collaborated the WPC Surface Fronts and Sea-Level Pressure maps
during this time period. They have Low pressure tracking
northward across the Gulf of Mexico this weekend, then
approaching the western FL coast on Monday. Our forecast has
slight chance to chance POPs, mainly each afternoon, with high
temperatures a few degrees above normal.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
VFR conditions are expected to prevail at KCHS, KJZI, and KSAV
through 12z Wednesday. Late tonight, model guidance indicates
the potential for low stratus to spread into the area from the
north. The best chance for seeing stratus and possibly
restricted ceilings is at KCHS and KJZI. However, confidence is
too low to include any flight restrictions at this point.

Extended Aviation Outlook: Mainly VFR.

&&

.MARINE...
Today through tonight: Winds will mostly be westerly today,
turning northwesterly during the evening, the northerly late.
Wind speeds should mostly max out around 10 knots, but could be
10-15 knots by sunrise Wednesday. Seas should average around 2
feet.

A dry cold front will approach from our west/northwest
Wednesday morning. It's forecasted to move through our waters
Wednesday evening, then quickly shift further offshore after
midnight. High pressure located to our north/northwest will then
build in Wednesday night, passing to our north on Thursday,
then moving off the Mid-Atlantic Coast Thursday night into
Friday. An area of Low pressure may be in eastern Gulf of Mexico
this weekend. Winds and seas are expected to remain below Small
Craft Advisory criteria through the end of the work week. Small
Craft Advisories may be needed for portions of the waters this
weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...BSH
MARINE...BSH
Hazardous weather outlook, Oct 1, 3:39 AM EDT, 8 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Charleston SC
339 AM EDT Tue Oct 1 2024

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-020745-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
339 AM EDT Tue Oct 1 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.